# SDR U5OA_N960DP

- Difficulty date: June 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N960DP
- Make and model: Gulstm GIV
- Aircraft serial: 1157
- Aircraft time: 10,974 hours, 4,646 cycles
- Engine: Rroyce TAY6118
- Engine time: 13,710 hours, 5,489 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Zone 500
- Part time: 10,974 hours, 4,646 cycles
- Component: Lh Wing Plank, Gulstm, NA
- Component part number: NA
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

LH WING TO FUSELAGE AFT BL 33.187 CLOTHESPIN FITTING WAS FOUND TO HAVE CORROSION DURING INSPECTION REQUIRING EXTENSIVE SHEET METAL REPAIRS.
